ASYMPTOTIC PROPERTIES OF MULTIVARIATE PERMUTATION TESTS

被引:0
作者
WARNER, JE
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1969年 / 40卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1150 / &
相关论文
共 50 条
[41]   SOME ASYMPTOTIC SIMULTANEOUS TESTS FOR MULTIVARIATE MOVING AVERAGE PROCESSES [J].
KRISHNAI.PR ;
SEN, PK .
ANNALS OF MATHEMATICAL STATISTICS, 1969, 40 (03) :1145-&
[42]   ALTERNATIVE ASYMPTOTIC RELATIVE EFFICIENCY RESULTS FOR MULTIVARIATE MULTIPARAMETER TESTS [J].
WOOLSON, RF ;
SEN, PK .
BIOMETRICS, 1972, 28 (04) :1185-1185
[44]   Robustness of asymptotic and Bootstrap tests for multivariate homogeneity of covariance matrices [J].
Veloso Silva, Roberta Bessa ;
Ferreira, Daniel Furtado ;
Nogueira, Denismar Alves .
CIENCIA E AGROTECNOLOGIA, 2008, 32 (01) :157-166
[45]   Asymptotic properties of the multivariate LP-mean [J].
Dodge, Y ;
Lemburger, P .
JOURNAL OF CLASSIFICATION, 2004, 21 (01) :139-154
[46]   Asymptotic properties of multivariate tapering for estimation and prediction [J].
Furrer, Reinhard ;
Bachoc, Francois ;
Du, Juan .
JOURNAL OF MULTIVARIATE ANALYSIS, 2016, 149 :177-191
[47]   ASYMPTOTIC PROPERTIES OF THE ESTIMATORS FOR MULTIVARIATE COMPONENTS OF VARIANCE [J].
REMADI, S ;
AMEMIYA, Y .
JOURNAL OF MULTIVARIATE ANALYSIS, 1994, 49 (01) :110-131
[48]   Asymptotic Properties of the Multivariate Lp-mean [J].
Yadolah Dodge ;
Pirmin Lemburger .
Journal of Classification, 2004, 21 :139-154
[49]   Asymptotic Properties of Generalized Multivariate Rank Statistics [J].
Christoph, Gerd ;
Malov, Sergey V. .
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2012, 41 (12) :2133-2159
[50]   Asymptotic properties of generalized multivariate rank statistics [J].
Christoph, Gerd ;
Malov, Sergey V. .
Communications in Statistics - Theory and Methods, 2012, 41 (10-12) :2133-2159